MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; Pacemaker

BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; Pacemaker
Model Number S606
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Codes Syncope/Fainting (4411); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker was unable to be interrogated.Technical services (ts) was consulted and noted that the device had indicated approximately two years of remaining longevity in 2022.Based on the available information, ts suspected that the device had reached battery capacity depleted (bcd) status.This device remains in service.No adverse patient effects were reported.Additional information was received from the field stating this patient experienced syncope and a device replacement was performed.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correciton applied to f10: patient codes grid.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
ALTRUA? 60
Common Device Name
Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50376476
Report Number2124215-2026-45193
Device Sequence Number9789871
Product Code LWP
UDI-Device Identifier00802526484490
UDI-Public(01)00802526484490(17)130329
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/29/2013
Device Model NumberS606
Device Catalogue NumberS606
Device Lot Number159980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured03/31/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexFemale